# SDR IXXA080013O

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,391 hours, 37,518 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Part time: 90,391 hours, 37,518 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KLAX TO KTOL THE CREW HAD A FIRE WARNING INDICATION ON NUMBER ONE ENGINE, ALL PARAMETERS WERE WITHIN NORMAL LIMITS.  NUMBER ONE ENGINE WAS SHUTDOWN IAW THE QRH AND THE INBOARD FIRE BOTTLE WAS DISCHARGED.  THE FIRE WARNING INDICATION EXTINGUISHED AND THE CREW CONTINUED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE FIRE WARNING SYSTEM AND FOUND A  BAD CONNECTOR AT NR 1 ENG PYLON FIRE LOOP.  MAINTENANCE REPLACED THE CONNECTOR AND REPLACED NR 1 ENG PYLON FIRE LOOP IAW MM 26-10-1.  ALSO IAW MM 20-50-1.  MAINTENANCE RAN NR 1 ENG AND TESTED FIRE WARNING, NO DEFECTS NOTED IAW ATI ERH 70.01.  C/W ATI GMM 3.116 NR 1 ENG FIRE WARNING OP'S NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
